# SDR DALA2016123010164

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 64,472 hours, 13,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 22GF TO 27GF INOPERATIVE. TROUBLESHOT IAW FIM 33-51.  FOUND CONNECTOR FROM SIDE WALL TO SEAT DISCONNECTED IN SIDE WALL RECONNECTED ALL OPS NORMAL.
